Skip to main content Accessibility help
×
Home

91.13 A new proof of a curious identity

  • Xiaoxia Wang (a1) and Yidong Sun (a1)

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

References

Hide All
1. Simons, S., A curious identity, Math. Gaz. 85 (July 2001) pp. 296298.
2. Chapman, R., A curious identity revisited, Math. Gaz. 87 (July 2003) pp. 139141.
3. Prodinger, H., A curious identity proved by Cauchy’s integral formula, Math. Gaz. 89 (July 2005) pp. 266267.
4. Stanley, P., Enumerative combinatorics, Vol. 1, Cambridge University Press, (1998).
5. Dixon, A. C., Summation of a certain series, Proc. London Math. Soc. 35(1) (1903) pp. 285289.

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed